What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 3, 3:46 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 3, 3:46 PM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
446 PM CDT Thu Jun 3 2021
.SHORT TERM (Tonight through Friday Night)...
The ECMWF/NAM deterministic runs predict increasing upper forcing
during the period associated with the approaching upper
trough/low. NAM predicts PWAT values well above normal during the
period. The GFS, and to a lesser extent the RAP, maintains a weak
quasi-stationary boundary across the CWA overnight, while the NAM
keeps it farther south. Expect scattered/numerous convection
during the period. The RAP and NAM predict thermodynamic profiles
conducive to efficient rainfall production (warm nearly saturated
0-4km layer and moderate CAPE) after 06z Friday, with significant
0-6km vertical shear as the caveat. Likely that rainfall totals
over many areas exceed hourly FFG values. Concur with WPC
regarding the Marginal/Slight Risk over the CWA tonight/Friday.
Coordinated with BRO WFO and issued a FFA for all of the CWA for
the 00-12z Friday period. It will likely need to be extended
beyond 12z Friday yet will defer to the mid shift.
&&
.LONG TERM (Saturday through Thursday)...
Rain chances will continue through the extended period, but may some
drying by the end of next week.
A mid/upper level low will meander across TX through Saturday with
embedded short waves rounding its base and moving across S TX.
Models prog the environment to be unstable with minimal CIN and
ample amount of moisture. PWATs are progged to range from 1.6 inches
across the west to 1.9 across the northeastern portions of the CWA.
Models are also hinting at a weak boundary/convergence zone across
the northwestern CWA Sat morning and increasing diffluence aloft.
All of these features combined will be conducive for sct to num
showers and thunderstorms on Saturday with possibly a few strong
storms. QPF values are not quite as high for Sat as previous runs,
but the forecasted environment will have the potential for locally
heavy rainfall, especially across the Victoria Crossroads. The
Weather Prediction Center has a marginal risk for excessive rainfall
for the VCT area on Sat.
Slightly drier Sunday as the upper low axis shifts east of the area
and brings dry mid levels across S TX. Still enough moisture for iso
to sct convection with the better chances remaining across the VCT
area. Models prog another short wave embedded in the northwest flow
aloft to move southeast across the region Monday bringing another
round of convection. This pattern continues through the middle of
next week.
Warmer max temps Sunday through mid week combined with a humid
environment could lead to afternoon heat indices reaching 105 across
the western CWA. Monday may see heat indices ranging from 105 to
108.
&&
.MARINE...
The combination of a developing upper level low pressure system
and copious moisture will contribute to scattered/numerous showers
and thunderstorms late tonight through Friday. A weak to
moderate, to sometimes moderate, onshore flow can be expected
Saturday through the middle of next week. Isolated to scattered
showers and thunderstorms will be possible daily.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 71 82 71 83 73 / 60 70 60 60 30
Victoria 69 81 70 82 70 / 60 70 70 80 50
Laredo 70 87 71 90 72 / 60 60 50 30 10
Alice 69 84 68 86 70 / 60 70 60 50 20
Rockport 72 84 73 84 74 / 60 70 60 60 40
Cotulla 71 86 70 88 72 / 60 70 60 50 20
Kingsville 71 82 70 85 72 / 60 70 60 50 20
Navy Corpus 73 82 74 83 76 / 60 70 60 60 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Friday morning For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Duval...
Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...La Salle...Live Oak...McMullen...Nueces Islands...
Victoria...Webb.
GM...None.
&&
WC/87...SHORT TERM
TE/81...LONG TERMHazardous weather outlook, Jun 3, 3:36 AM CST, 13 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
436 AM CDT Thu Jun 3 2021
TXZ229>234-239>247-342>347-442-443-447-040945-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
436 AM CDT Thu Jun 3 2021
This hazardous weather outlook is for South Texas.
.DAY ONE...Today and Tonight
Scattered showers and thunderstorms are possible today, with the
activity becoming scattered to numerous tonight. Some strong
thunderstorms will be possible. Heavy rain and some flooding will
also be possible at times.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Daily chances for thunderstorms will continue from Friday through
Wednesday. Heavy rain and some flooding will be possible at times.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Spotters are encouraged to
relay reports of severe weather and flooding to the NWS while
following local, state, and CDC guidelines. Use hashtags
#ccspotter and #txwx
GMZ230-235-250-255-270-275-040945-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
436 AM CDT Thu Jun 3 2021
This hazardous weather outlook is for the Middle Texas
Coastal Waters.
.DAY ONE...Today and Tonight
Scattered showers and thunderstorms are possible today, with
the activity becoming scattered to numerous tonight.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
Scattered to numerous thunderstorms are expected across the Coastal
Waters Friday and Saturday, then isolated to scattered thereafter.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
ANM/MCZ
In the hours before
Local storm report, Jun 3, 3:01 PM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
401 PM CDT THU JUN 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 7 WSW TILDEN 28.41N 98.64W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD AT OLD FOWLERTON RD AND
MARTIN RANCH RD. ROAD IS STILL PASSABLE.
&&
CBLocal storm report, Jun 3, 3:07 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 PM CDT THU JUN 3 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLOOD 10 N LOMA ALTA 28.24N 98.51W
06/03/2021 MCMULLEN TX LAW ENFORCEMENT
WATER OVER THE ROAD AT THE INTERSECTION OF
FM 1962 AND SAN DIEGO ROAD.
&&
CBSpecial weather statement, Jun 3, 3:11 PM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
411 PM CDT Thu Jun 3 2021
TXZ240-241-243-032145-
Jim Wells-Inland Nueces-Duval-
411 PM CDT Thu Jun 3 2021
...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DUVAL...WEST
CENTRAL NUECES AND NORTHWESTERN JIM WELLS COUNTIES...
At 410 PM CDT, strong thunderstorms were from 10 miles southwest of
San Diego to San Diego to near Lake Alice, moving northeast at 25
mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Alice, San Diego, Tecalote, Alfred-South La Paloma, Alice Acres,
Alfred, Westdale, Agua Dulce and Lake Alice.
This includes US Highway 281 between mile markers 660 and 678.
LAT...LON 2757 9835 2777 9841 2800 9803 2777 9786
TIME...MOT...LOC 2110Z 240DEG 21KT 2776 9822
TMT
Special weather statement, Jun 3, 3:23 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
423 PM CDT Thu Jun 3 2021
TXZ231-232-241-243-244-246-032200-
Live Oak-Jim Wells-Inland Nueces-Inland San Patricio-Bee-Inland
Refugio-
423 PM CDT Thu Jun 3 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN NUECES...
WESTERN SAN PATRICIO...NORTHEASTERN JIM WELLS...WEST CENTRAL
REFUGIO...SOUTHEASTERN LIVE OAK AND SOUTHERN BEE COUNTIES...
At 423 PM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles north of Argenta to Mathis to
near Banquete. Movement was east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Corpus Christi, Beeville, Sinton, Mathis, Skidmore, Odem, Orange
Grove, St. Paul, Lake City, San Patricio, Edroy, Tynan, Sandia, West
Sinton, Argenta, Annaville, Mount Lucas, Calallen, Dinero and
Lagarto.
This includes the following highways...
Interstate 37 between mile markers 5 and 52.
US Highway 181 between mile markers 594 and 624.
US Highway 59 between mile markers 698 and 712.
US Highway 77 between mile markers 642 and 658.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2787 9798 2839 9797 2842 9747 2841 9745
2780 9748
TIME...MOT...LOC 2123Z 265DEG 27KT 2827 9782 2807 9782 2785 9786
TMTSpecial weather statement, Jun 3, 3:43 PM CST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
443 PM CDT Thu Jun 3 2021
TXZ243-343-032230-
Inland Nueces-Coastal Nueces-
443 PM CDT Thu Jun 3 2021
...A STRONG THUNDERSTORM WILL AFFECT WESTERN NUECES COUNTY...
At 442 PM CDT, a strong thunderstorm was located near Banquete, or 8
miles northwest of Driscoll, moving east at 25 mph.
Winds from 40 tp 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Corpus Christi, Robstown, Driscoll, Corpus Christi International
Airport, Clarkwood, Annaville, Banquete, Agua Dulce, Petronila, North
San Pedro and Tuloso.
This includes the following highways...
Interstate 37 between mile markers 4 and 10.
US Highway 77 between mile markers 672 and 680.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2765 9794 2786 9790 2784 9746 2765 9746
TIME...MOT...LOC 2142Z 271DEG 23KT 2777 9783
TMT
Special weather statement, Jun 3, 4:11 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
511 PM CDT Thu Jun 3 2021
TXZ232-233-246-032245-
Bee-Inland Refugio-Goliad-
511 PM CDT Thu Jun 3 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GOLIAD...
NORTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES...
At 510 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Beeville to 8 miles southwest of
Blanconia. Movement was northeast at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Beeville, Berclair and Blanconia.
This includes the following highways...
US Highway 181 between mile markers 590 and 600.
US Highway 183 between mile markers 652 and 664.
US Highway 59 between mile markers 676 and 698.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2864 9769 2850 9719 2822 9742 2831 9780
TIME...MOT...LOC 2210Z 210DEG 17KT 2834 9770 2829 9747
TMT